# SDR P5CA9500160

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OMEGA SUPPORT AT STA 800 BETWEEN S38 AND S39, LEVEL 1.  REMOVED CORROSION PER BOEING SRM 51-10-01.
